# SDR M7K2008F00035

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N805MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3799
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 800301
- Condition: Leaking
- Location: Engine
- Part time: 2,804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP EXCESSIVE OIL LEAKAGE WAS NOTED AT THE MODULE 5 OUTPUT MAGNETIC SEAL.  CLOSE INSP OF REMOVED SEAL REVEALED NO OBVIOUS DEFECT.  A NEW SEAL WAS INSTALLED WITH NO FURTHER LEAKAGE NOTED.  (K)
